Alert archive / South Carolina / Lake Wind Advisories in 2011

Lake Wind Advisory 29, NWS Columbia, SC

November 4, 201116 counties in South Carolina; 5 counties in Georgia

NWS Columbia, SC issued this lake wind advisory at Nov 4, 2011, 4:23 AM EDT for 16 counties in South Carolina; 5 counties in Georgia. It took effect at Nov 4, 2011, 2:00 PM EDT. It was in force for 28 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2011, 4:23 AM EDT (08:23 UTC)
In effect from
Nov 4, 2011, 2:00 PM EDT
Expired
Nov 5, 2011, 6:09 PM EDT
In force
28 hr
Issued by
NWS Columbia, SC
All 21 counties

Burke County, GA, Columbia County, GA, Lincoln County, GA, McDuffie County, GA, Richmond County, GA, Aiken County, SC, Bamberg County, SC, Barnwell County, SC, Calhoun County, SC, Chesterfield County, SC, Clarendon County, SC, Edgefield County, SC, Fairfield County, SC, Kershaw County, SC, Lee County, SC, Lexington County, SC, McCormick County, SC, Newberry County, SC, Richland County, SC, Saluda County, SC, Sumter County, SC

The radar

The Columbia radar (KCAE), 28 km from the middle of the area, began a volume at 08:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Charleston AFB, SC (KCHS), launched 00:00Z, 8.4 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Charleston AFB, SC at 00:00Z on 2011-11-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Charleston AFB, SC at 00:00Z on 2011-11-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1277 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
364 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

997 
WWUS72 KCAE 040823
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
423 AM EDT FRI NOV 4 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
041900-
/O.NEW.KCAE.LW.Y.0029.111104T1800Z-111105T1500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
423 AM EDT FRI NOV 4 2011

...LAKE WIND ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
EDT SATURDAY...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT FROM 2 PM THIS AFTERNOON TO 11 AM
EDT SATURDAY. 

* LOCATIONS...ACROSS THE SC MIDLANDS AND THE GA CENTRAL SAVANNAH
  RIVER AREA. 

* HAZARDS...STRONG WINDS. 

* TIMING...FROM 2 PM THIS AFTERNOON UNTIL 11 AM SATURDAY MORNING.

* WINDS...NORTH 15 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS.

* IMPACTS...STRONG WINDS MAY CAPSIZE SMALL BOATS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
5 follow-up statements
702 
WWUS72 KCAE 041940
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
340 PM EDT FRI NOV 4 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
050900-
/O.CON.KCAE.LW.Y.0029.000000T0000Z-111105T1500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
340 PM EDT FRI NOV 4 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT
SATURDAY...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT SATURDAY. 

* LOCATIONS...ACROSS THE SC MIDLANDS AND THE GA CENTRAL SAVANNAH 
  RIVER AREA. 

* HAZARDS...STRONG WINDS.

* TIMING...FROM 2 PM THIS AFTERNOON UNTIL 11 AM SATURDAY MORNING.

* WINDS...NORTH 15 TO 20 KNOTS WITH GUSTS UP TO 30 KNOTS.

* IMPACTS...STRONG WINDS MAY CAPSIZE SMALL BOATS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
429 
WWUS72 KCAE 050729
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
329 AM EDT SAT NOV 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
051500-
/O.CON.KCAE.LW.Y.0029.000000T0000Z-111105T1500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
329 AM EDT SAT NOV 5 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* LOCATIONS...ACROSS THE SC MIDLANDS AND THE GA CENTRAL SAVANNAH 
  RIVER AREA. 

* HAZARDS...STRONG WINDS.

* TIMING...FROM 2 PM THIS AFTERNOON UNTIL 11 AM SATURDAY MORNING.

* WINDS...NORTH AROUND 15 KNOTS WITH GUSTS UP TO 25 KNOTS.

* IMPACTS...STRONG WINDS MAY CAPSIZE SMALL BOATS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
432 
WWUS72 KCAE 050733
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
333 AM EDT SAT NOV 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
051500-
/O.CON.KCAE.LW.Y.0029.000000T0000Z-111105T1500Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
333 AM EDT SAT NOV 5 2011

...LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING...

A LAKE WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM EDT THIS
MORNING. 

* LOCATIONS...ACROSS THE SC MIDLANDS AND THE GA CENTRAL SAVANNAH 
  RIVER AREA. 

* HAZARDS...STRONG WINDS.

* TIMING...UNTIL 11 AM THIS MORNING.

* WINDS...NORTH AROUND 15 KNOTS WITH GUSTS UP TO 25 KNOTS.

* IMPACTS...STRONG WINDS MAY CAPSIZE SMALL BOATS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
440 
WWUS72 KCAE 051349
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
949 AM EDT SAT NOV 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
052300-
/O.EXT.KCAE.LW.Y.0029.000000T0000Z-111105T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
949 AM EDT SAT NOV 5 2011

...LAKE WIND ADVISORY NOW IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE LAKE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM EDT THIS
EVENING. 

* LOCATIONS...ACROSS THE SC MIDLANDS AND THE GA CENTRAL SAVANNAH 
  RIVER AREA. 

* HAZARDS...STRONG WINDS.

* TIMING...UNTIL 7 PM THIS EVENING.

* WINDS...NORTHEAST 15 TO 20 KNOTS WITH GUSTS UP TO 25 KNOTS.

* IMPACTS...STRONG WINDS MAY CAPSIZE SMALL BOATS ON AREA LAKES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS AND PERSONAL WATERCRAFT WILL BE
ESPECIALLY PRONE TO CAPSIZING.

&&

$$
968 
WWUS72 KCAE 052209
NPWCAE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE COLUMBIA SC
609 PM EDT SAT NOV 5 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-
052315-
/O.CAN.KCAE.LW.Y.0029.000000T0000Z-111105T2300Z/
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
INCLUDING THE CITIES OF...LINCOLNTON...THOMSON...MARTINEZ...
EVANS...HEPHZIBAH...WAYNESBORO...LANCASTER...ELGIN...CHERAW...
PAGELAND...MCCORMICK...NEWBERRY...WINNSBORO...CAMDEN...LUGOFF...
EDGEFIELD...JOHNSTON...SALUDA...RIDGE SPRING...WEST COLUMBIA...
CAYCE...LEXINGTON...RED BANK...COLUMBIA...BISHOPVILLE...AIKEN...
NORTH AUGUSTA...SUMTER...BARNWELL...WILLISTON...BLACKVILLE...
ORANGEBURG...ST. MATTHEWS...MANNING...SUMMERTON...BAMBERG...
DENMARK
609 PM EDT SAT NOV 5 2011

...LAKE WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN COLUMBIA HAS CANCELLED THE LAKE
WIND ADVISORY. WINDS HAVE DROPPED TO 15 KNOTS OR LESS AND WILL 
CONTINUE TO DIMINISH. 

$$

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this lake wind advisory went out at Nov 4, 4:16 AM EDT, 7 minutes earlier.

Area forecast discussion, Nov 4, 4:16 AM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE COLUMBIA SC
416 AM EDT FRI NOV 4 2011

.SYNOPSIS...
LOW PRESSURE AND ASSOCIATED COLD FRONT WILL CROSS THE AREA
TODAY. HIGH PRESSURE WILL BUILD OVER THE AREA THROUGH THE
WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE LOW ALONG WITH AN ASSOCIATED COLD FRONT MOVING ACROSS THE
WESTERN CAROLINAS EARLY THIS MORNING. BULK OF PRECIPITATION HAS
MOVED INTO THE EASTERN COUNTIES AND ON TOWARDS THE COAST. WILL
CONTINUE TO ADVERTISE SLOWLY DECREASING POPS DURING THE MORNING
HOURS. CLOUDS WILL PERSIST WELL INTO THE AFTERNOON HOURS ALONG
WITH SOME WRAP-AROUND MOISTURE. SURFACE PRESSURE GRADIENT TIGHTENS
THIS AFTERNOON WHICH WILL ALLOW WINDS TO INCREASE TO LAKE WIND
ADVISORY CRITERIA. WILL ISSUE A LAKE WIND ADVISORY BEGINNING THIS
AFTERNOON. GIVEN WARM LAKE WATER TEMPS ALONG WITH BUFKIT TIME SECTION
DATA..WILL NEED TO RUN LWA THROUGH THE OVERNIGHT HOURS INTO
SATURDAY MORNING.

EXPECT DAYTIME TEMPERATURES TO BE MAINLY IN THE MID TO UPPER 50S
TODAY...A COUPLE OF DEGREES BELOW GUIDANCE.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SUNDAY NIGHT/...
LOW PRESSURE MOVES OFFSHORE AS HIGH PRESSURE BUILDS IN FROM THE
GREAT LAKES. CLOUDS WILL THIN OUT BY LATE THIS AFTERNOON/EARLY
THIS EVENING. MAINLY CLEAR SKIES SATURDAY INTO SATURDAY NIGHT.
BUFKIT TIME SECTIONS INDICATING SOME LOW-LEVEL MOISTURE ON SUNDAY
DUE TO THE NE FETCH FROM THE ATLANTIC. WILL KEEP SKY COVER
GENERALLY PARTLY CLOUDY FOR SUNDAY. TEMPERATURES CLOSE TO GUIDANCE
SATURDAY AND SUNDAY.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
THE GFS AND ECMWF SHOW THE DRY RIDGING CONTINUING TO DOMINATE
MONDAY THROUGH TUESDAY. THE MODELS FORECAST A COLD FRONT
WEDNESDAY OR THURSDAY WITH MODEL DIFFERENCES IN THE AMOUNT OF
MOISTURE AND TIMING. THE ECMWF SHOWED MORE MOISTURE AND WAS
SLOWER. FORECASTED CHANCE POPS WEDNESDAY AND THURSDAY...A LITTLE
ABOVE THE GFS ENSEMBLE MEAN POPS WHICH WERE AROUND 20 PERCENT.

&&

.AVIATION /08Z FRIDAY THROUGH TUESDAY/...
COLD FRONT HAS PUSHED JUST EAST OF THE CSRA AND IS MOVING THROUGH
THE CENTRAL MIDLANDS AT 06Z.  LIGHT TO MODERATE RAINFALL IN ADVANCE
AND ALONG THE FRONT...THE THE PRECIP QUICKLY SHUTS OFF SHORTLY AFTER
FROPA.  CEILINGS WILL BE IN THE MVFR CATEGORY...WITH BRIEF PERIODS
OF IFR ALSO BEING POSSIBLE ALONG THE FRONT.  DURING THE DAY FRIDAY
BEHIND THE FRONT...MVFR CEILINGS SHOULD CONTINUE AS THE MAIN UPPER
LEVEL LOW MOVES TOWARDS THE REGION.  CAN NOT RULE OUT AN ISOLATED
SHOWER ASSOCIATED WITH THE UPPER LOW...BUT CONFIDENCE NOT HIGH
ENOUGH TO PLACE IN TAFS.  CLOUDS WILL BE CLEARING OUT BY 00Z...WITH
VFR CONDITIONS FRIDAY NIGHT.  AS FOR WINDS...EXPECTING GUSTS OUT OF
THE NORTHWEST BEHIND THE FRONT.

EXTENDED AVIATION OUTLOOK...WINDS SHOULD PREVENT FOG AND LOW
CLOUDS SATURDAY MORNING BUT MVFR/IFR FOG AND CIGS ARE POSSIBLE
SUNDAY MORNING THROUGH TUESDAY MORNING WITH VFR OTHERWISE.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
SC...LAKE WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 AM EDT
     SATURDAY FOR SCZ015-016-018-020>022-025>031-035>038-041.
GA...LAKE WIND ADVISORY FROM 2 PM THIS AFTERNOON TO 11 AM EDT
     SATURDAY FOR GAZ040-063>065-077.
&&
Hazardous weather outlook, Nov 3, 4:47 AM EDT, 23 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE COLUMBIA SC
447 AM EDT THU NOV 3 2011

GAZ040-063>065-077-SCZ015-016-018-020>022-025>031-035>038-041-040900-
LINCOLN-MCDUFFIE-COLUMBIA-RICHMOND-BURKE-LANCASTER-CHESTERFIELD-
MCCORMICK-NEWBERRY-FAIRFIELD-KERSHAW-EDGEFIELD-SALUDA-LEXINGTON-
RICHLAND-LEE-AIKEN-SUMTER-BARNWELL-ORANGEBURG-CALHOUN-CLARENDON-
BAMBERG-
447 AM EDT THU NOV 3 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL GEORGIA AND
CENTRAL SOUTH CAROLINA.

.DAY ONE...TODAY AND TONIGHT.

A COLD FRONT WILL APPROACH FROM THE WEST BY TONIGHT WHICH MAY TRIGGER
ISOLATED STRONG THUNDERSTORMS LATE TONIGHT. NO SEVERE WEATHER IS
EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Lake Wind Advisories in South Carolina, 2011Lake Wind Advisories in Georgia, 2011Every lake wind advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.